Our Products

      Gaviscon Double Action Sachets

      Double Action Sachets

      12

      Treat your symptoms instantly with Gaviscon Double Action and get fast dual relief from heartburn and indigestion.

      Symptoms treated: 

      • Burning in chest
      • Bloating
      • Difficulties swallowing 

      Types

      Flavours

      Buy Now

      Description

      How Gaviscon Double Action works? Unlike Antacids, it works in 2 ways:- Forms a raft on top of stomach contents in seconds to prevent reflux- Neutralises stomach acids for indigestion relief

      Directions for use

      Oral administration. Adults & children over 12 years 10-20ml up to 4 times a day. To be taken after meals & at bedtime. Should only be given to <12years on medical advice

      Ingredients

      500mg sodium alginate, 213mg sodium bicarbonate & 325mg calcium carbonate (per 10ml)

      Safety Warnings

      Each 20 ml dose has a sodium content of 254.5 mg (11.06 mmol). This should be taken into account when a highly restricted salt diet is recommended, e.g. in some cases of congestive cardiac failure and renal impairment. Each 20 ml contains 260 mg (6.5 mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi. Treatment of children younger than 12 years of age is not generally recommended, except on medical advice.If symptoms do not improve after seven days, the clinical situation should be reviewed.

      Storage Instructions

      Do not store above 30°C. Do not refrigerate or freeze

      Code

      EA_0114278
      Product code:
      05000158065888

      Dosage and Warnings

      Tablets: Adults and children 12 years and over: Two to four 10 ml sachets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.

      Sachets: Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.

      Keep out of the reach and sight of children.
      This medicine contains sodium, sodium bicarbonate and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts.
      Do not use this product after the expiry date (month/year).
      Always read the label

      Active Ingredients

      500mg Sodium alginate (per 10 ml)
      213mg Sodium bicarbonate (per 10 ml)
      325mg Calcium carbonate (per 10 ml)

      Article about Heartburn & Indigestion

      Feeling relief

      The weekend is a time to forget about the stresses of work and relax, spend time.

      Read more

      These sachets offer excellent
      convenience for heartburn
      relief - I keep a few of these
      easy to carry/store sachets on
      hand for those emergencies
      when I start to feel the burn.
      Quick relief each time!

      How Gaviscon Double Action works

      divider

      Gaviscon Double Action is the best-selling product in the Gaviscon family, and it earns this status for its effectiveness in providing relief from heartburn and indigestion. Gaviscon Double Action utilises more calcium carbonate with a higher level of antacid - giving you up to 2x longer relief than regular antacids.

      Gaviscon Double Action gets to work instantly in two different ways:

      1. Through its antacid component, it neutralises excess stomach acid to help relieve discomfort.

      2. Through the alginate (refined from seaweed), it forms a protective barrier over the stomach contents to soothe the burning sensation in your chest and prevent reflux.

      Gaviscon’s liquid formulation does not contain sugar or gluten, so you can take this product if you are pregnant or breast-feeding while enjoying dual relief from heartburn and indigestion.

      A sodium alginate solution

      Sodium alginate is extracted from the cell walls of seaweed. It helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.

      FAQs

      divider

      FAQ 1: What does the Double Action in the name refer to? 

      Gaviscon Double Action provides dual relief from heartburn and indigestion symptoms and is formulated to work in two ways. It not only creates a protective barrier over your stomach to stop refluxing acid causing discomfort, it also neutralises excess stomach acid. This effective two-pronged approach helps to relieve you from discomfort. 

      FAQ 2: What causes heartburn and indigestion?

      Stress is a big contributor. It depletes prostaglandins in our body, which protect us from stomach acid. 

      Try to:

      • Get a good night’s sleep. A lack of sleep can trigger more cortisol to circulate your system. Cortisol is the stress hormone, and even a minor disruption to your usual sleeping patterns can cause high levels of cortisol in the body up to 24 hours later.
      • Exercise - this boosts wellbeing. 
      • Eat more slowly and mindfully 
      • Steer clear of unhealthy lifestyle habits

      You might also try reducing your meal-sizes and watching how much spicy food you eat (a trigger).

      Pregnant mothers are also much more likely to suffer from heartburn and indigestion. A growing baby bump puts pressure on your system, and makes refluxing acid a very common reality of pregnant life. 

      Click here to buy Gaviscon

      Categories
      Find your product